MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX COMBINED SPINAL EPIDURAL TRAYS; NEEDLE, CONDUCTION, ANESTHETIC (W/WO INTRODUCER)

SMITHS MEDICAL ASD, INC. PORTEX COMBINED SPINAL EPIDURAL TRAYS; NEEDLE, CONDUCTION, ANESTHETIC (W/WO INTRODUCER)
Catalog Number A4183-17/27
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the epidural clamps disconnect even while still locked.No patient injury was reported.
 
Additional Manufacturer Narrative
Other, other text: a device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.No product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed as no product sample was received for evaluation.If the product is returned, the manufacturer will reopen this complaint for further investigation.Premarket (510k) number is unknown.This remediation mdr was generated under protocol (b)(6), as a result of warning letter cms# 617147.

Brand Name
PORTEX COMBINED SPINAL EPIDURAL TRAYS
Common Device Name
NEEDLE, CONDUCTION, ANESTHETIC (W/WO INTRODUCER)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
10 bowman dr.
keene NH 03431
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
10 bowman dr.
keene NH 03431
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15311641
Report Number3012307300-2022-16524
Device Sequence Number16845522
Product Code BSP
UDI-Device Identifier30351688082255
UDI-Public30351688082255
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberA4183-17/27
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2022
Initial Report FDA Received Date08/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown